# SDR 07FDEA02377

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CRACKED/BROKEN BS 720C, STR 27R-28R, WL 148.  REPAIRED SHEAR TIE FLOOR SUPPORT AND SHIMS REFERENCING SRM 53-10-4 FIG 11, 51-10- 2, AND 53-10-2, AND BOEING DRAWING 69-43676.  TREATED AND PRIMED ALL REPAIR PARTS REF SRM 51-10-2.
